# SDR EE4Y09142

- Difficulty date: June 19, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N842AL
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 64,559 hours, 60,157 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6567140107
- Condition: Corroded
- Location: Zone 200
- Part time: 64,559 hours, 60,157 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO CABIN AT BS 616 BETWEEN LBL 25 AND LBL 45 FLOORBEAM CORRODED.
